# SDR CALA2023053101723

- Difficulty date: May 30, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 77,560 hours, 33,496 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275220200
- Condition: Corroded
- Location: Fr 16r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

10SEP SFO CF -T :AFT FACE OF FRAME 16R ABOVE DOOR THRESHOLD IS CORRODED.REPAIRED REF ECRA 5311-01825.APPROVED AS CAT C TEMP REPAIR.ACP PART2 INSP BEGINING AT 25,804C AND REPEAT EVERY 1000C .ACP PART 3 PERMANENT REPAIR ON OF BEFORE 34,554C.NOTE TO PLANNI G CONTACT EG AFTER 34,300C BUT BEFORE 34,400 FOR PERMANENT INST. BY- 107462 :WORK DONE AT SMB HMV 3. REF DOCK NON-ROUTINE 9849504.  ** MF7213 ADDED TO MONITOR ** ** MF7214 ADDED TO MONITOR **08OCT SFO INF-  :ITEM MOVED TO CF9. MF7214 CANCELLED. PERMANENT RPR MUST BE ACCOMPLISHED BY 34554 PTC. TOMC HILL 08OCT2016. RECORDS UPDATE...AS/V735374 OPENED UP & CLEANED AREA AT FR16, DOOR 1R, AFT FACE, FOR HFEC IN SPECTION, REF ECRA# 5311-01825. INSPECTION FOUND NO CRACKS OR CO RROSION. APPLIED NEW SEALANT & CORROSION PREVENTATIVE, CLOSED UP AREA. RE-INSPECT IN 1000 CYCLES PER ECRA# 5311-01825. ADD EMP:N PERFORMED HFEC INSPECTION OF REPAIRED AREA. NO DEFECTS NOTED. RE F NTM 51-10-08 AND ECRA 5311-01825. RECORDS UPDATE....TW RECORDS UPDATE....TW PERFORMED HFEC INSPECTION ON DR 1R REPAIR AREA NO DEFECTS NOTED REF NTM 51-10-08 AND ECRA 5311-01825 PERFORMED HFEC INSPECTION ON DOOR 1R REF NTM 51-10-08 ANDD ECRA 5311-01825. NO DEFECTS NOTED. EC/RA NO. 5311-01825 PART 2-1 HFEC INSPECTION OF AFT FACE OF FRA ME 16R ABOVE DOOR THRESHOLD COMPLETED IAW NTM 51-10-08 PROC B US ING TLC 2527 CAL DUE 25/JUL/18 NO RELEVANT INDICATIONS NOTED BY MECH V061633 INSP V061642 ACCOMPLISED ECRA # 5311-01825 PART 2 ON DOOR 1R. NO DEFECTS OBSERVED ACP HFEC
